MathSciNet Relay Station
MathSciNet bibliographic data
MR2849890 35R11
Gu, Jia-lei; Xia, Tie-cheng Handling the fractional Boussinesq-like equation by fractional variational iteration method. Commun. Appl. Math. Comput. 25 (2011), no. 1, 46–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement